# SDR SIMA200214203

- Difficulty date: May 18, 2002
- Submitted: June 11, 2002
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING IN IMBV MAINTENANCE, FOUND DENT ON LOWER FUSELAGE BETWEEN FRAMES 64 AND 65, AND STRINGERS 21L AND 21R.  REMOVED DAMAGED SKIN BY CUT OUT.  FABRICATED A REPAIR DOUBLER.  REPAIR DONE IAW EMB 145 (SRM 145/1142, CHAPTER 53, REV 18, GST-1618/02, AND STANDARD SRM PRACTICES.  (M)
